This item still needs to be validated !
ITEM METADATA RECORD
Title: [Coagulation disorders caused by cephalosporins containing methylthiotetrazole side chains]
Authors: Peetermans, Willy ×
Verbist, Ludo #
Issue Date: Jan-1990
Series Title: Acta Clinica Belgica vol:45 issue:5 pages:327-33
Abstract: Treatment with MTT side chain containing cephalosporins can result in a clinically relevant coagulopathy due to a deficiency in active vitamin K dependent clotting factors. This complication is not caused by a decreased production of vitamin K by the intestinal flora, but by an interference with hepatic enzymes which synthetize active clotting factors. The gamma-carboxylation of glutamic acid components of inactive precursor peptides of vitamin K dependent clotting factors is inhibited as well as the reduction of vitamin K2,3 epoxide to active vitamin K. Predisposing factors for the coagulopathy caused by certain MTT side chain containing cephalosporins are a limited supply of vitamin K, impaired liver and renal function and a prolonged treatment.
ISSN: 1784-3286
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory for Clinical Infectious and Inflammatory Disorders
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science